# SDR ASAA2013051795051

- Difficulty date: May 17, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Part time: 45,582 hours, 27,702 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING R1 DOOR ESCAPE SLIDE TEST THE LOWER FORWARD EMERGENCY LIGHT DID NOT COME ON AFTER SLIDE DEPLOYMENT.  ACFT GROUNDED.  SLIDE REPLACED AFTER TEST.
